# SDR PLGA970211A

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233CH
- Make and model: Saab 340B
- Aircraft serial: 340B233
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 671102
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4415 - AFTER TAKEOFF, THE LEFT MLG WOULD NOT LOCK UP AFTER RETRACTION.  AIRCRAFT RETURNED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT MAIN GEAR UPLOCK ACTUATOR.  SYSTEM TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
